×

zbMATH — the first resource for mathematics

Isometries of lattice ordered groups. (English) Zbl 0436.06013

MSC:
06F15 Ordered groups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] P. Conrad: Lattice ordered groups. Tulane University 1970. · Zbl 0258.06011
[2] Л. Фукс: Частично упоряднченные алгебраические системы. Москва 1965. · Zbl 1099.01519
[3] J. Jakubík: Die Dedekindischen Schnitte im direkten Produkt von halbgeordneten Gruppen. Matem. fyz. časopis 16 (1966), 329-336. · Zbl 0154.02602
[4] J. Jakubík: Archimedean kernel of a lattice ordered group. Czech. Math. J. 28 (1978), 140-154. · Zbl 0384.06021
[5] J. Jakubík: Generalized Dedekind completion of a lattice ordered group. Czech. Math. J. 28 (1978), 294-311. · Zbl 0391.06013
[6] K. L. Swamy: Isometries in autometrized lattice ordered groups. Algebra univ. 8 (1977), 58-64. · Zbl 0457.06015
[7] K. L. Swamy: Isometries in autometrized lattice ordered groups. II. Math. Seminar Notes Kobe Univ. 5 (1977), 211-214. · Zbl 0457.06015
[8] Ф. Шик: К теории структурно упорядоченных групп. Czech. Math. J. 6 (1956), 1 - 25. · Zbl 0995.90522
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.